# SDR SWIA2021070959407

- Difficulty date: April 28, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1000 S27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION ON EXTERIOR SKIN AROUND TWO DRAIN HOLES FWD OF FS1000.00 AT STGR27 (MARKED WITH ORANGE STREAMER)     (C-CHECK RO 7/7/2021)    COMPLIED WITH REO 690-53-61-1001 REV -- DATED 2021-05-17 FOR EXTERIOR SKIN AROUND TWO DRAIN HOLES FWD OF FS1000 AT STGR 27 (SEE CONTINUATION CARD FOR DETAILS)
